Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Low cortisol levels, problem with adrenal glands, rash and small lump on neck. Family history of diabetes. Rashes, lumps related to adrenal gland problems?

I am awaiting to see an Endocrinologist as after 8 blood tests my GP found that the symptoms I had develped since August 2011 that I thought was diabetes (family history) is to do with my adrenal glands as I had very low corsidol levels. I have now developed over 3 weeks a rash on my neck at bottom of hairline and a small lump on right hand side of neck, similar rash also goes up and down on back. Could this rash and lump be connected to my adrenal problem? I have got to wait until 14 May for specialist appointment!
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
It is typical of adrenal gland problems like addissons disease, cushings syndrome etc to have rash, lump in neck etc that you are referring to

You must consult endocrinologist, till then follow advise of your general physician
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor